Site Meter

Are my prescription drugs making me impotent?

By  |  0 Comments

Many medicines are suspected to interfere with sexual function, and around 25% of cases of erectile dysfunction (impotence) seen in clinics result from the side effects of medicines. However, it is relatively difficult to determine whether a particular medicine can cause impotence or disrupt sexual function in other ways, for one of two reasons. Firstly, since many diseases themselves often affect sexual function, it can be difficult to establish if the dysfunction is a result of the disease, or its medical treatment. Secondly, side effects that involve sexual issues are frequently not reported to doctors because of embarrassment. So, the actual rate of sexual dysfunction caused by medicines might be higher than reported.

Leave a Reply

Get the HOOKup: a monthly newsletter with special events and more!
SUBSCRIBE
Close
loading...